# SDR UIEA2021072001599

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1601262
- Part serial: 462269
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUSPECTED LEAK FROM APU OIL( REMOVED AND REPLACED APU OIL COOLER IAW AMM 49-27-09. OPS CHECK GOOD. )
